English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computing Phylogenetic Trees Using Topologically Related Minimum Spanning Trees

MPS-Authors
/persons/resource/persons118128

Kalaghatgi,  Prabhav
Computational Biology and Applied Algorithmics, MPI for Informatics, Max Planck Society;

/persons/resource/persons44907

Lengauer,  Thomas
Computational Biology and Applied Algorithmics, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

KalaghatgiLengauer2017.21.6.pdf
(Publisher version), 594KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Kalaghatgi, P., & Lengauer, T. (2017). Computing Phylogenetic Trees Using Topologically Related Minimum Spanning Trees. Journal of Graph Algorithms and Applications, 21(6), 1003-1025. doi:10.7155/jgaa.00447.


Cite as: http://hdl.handle.net/21.11116/0000-0000-39A9-2
Abstract
There is no abstract available